Skip to content

Read user comments about the side effects, benefits, and effectiveness of Seroquel Oral.

Overall User Ratings

2345 Total User Reviews

User Reviews

«Previous 581-585 of 653 Next»
Condition: Bipolar Depression
2/29/2008 1:58:02 AM

Reviewer: MissBonner, 25-34 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 5

Comment:
I have bipolar disorder and PTSD, and have tried many medications. This a Effexor XR work the best for me. I take 100mg. at night; be sure to allow at least 8 hours of sleep, and I'm good for the day. It significately decreased impulsivity, anxiety, and mood swings. I also get a good nights sleep with it. It does increase appetite, though. To me, the benefits way outweigh that side-effec ... Show Full Comment

Condition: Bipolar Depression
2/28/2008 9:30:45 AM

Reviewer: Marine, 19-24 Male on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:

Condition: Bipolar Depression
2/25/2008 2:13:43 PM

Reviewer: 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
this drug caused me to be extremely high all the time, dizzy and so tired that i could not function in society. i was ready to loose my job because of this drug. it is not something that i would ever recommend to anyone.

Condition: Bipolar Depression
2/23/2008 6:37:16 PM

Reviewer: bdoll56@aol.com, 55-64 Female on Treatment for less than 1 month

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
it helps me stay straight and get some much needed sleep

Condition: Bipolar Depression
2/22/2008 5:23:36 PM

Reviewer: 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have been on 300 mg of seraquel for about 3 months, but because the dose is way too strong, I take 1/3. I used to be a trim size four but as a result of the medication and the increase in appetite, I am now a size ten. Though it does help me sleep, it sometimes make me feel dizzy and nauseaus. If I happen to get up in the middle of the night, I bump into things. Recently while getting up in the ... Show Full Comment

«Previous 581-585 of 653 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

sore foot
3 warning signs.
acupuncture needle on shoulder
10 tips to look and feel good.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
checking blood sugar
Symptoms and treatment.
man behind computer screen
10 possible causes.
Woman with itchy watery eyes
Common triggers.
man screaming
Making sense of symptoms.
human liver
What puts you at risk?
caregiver with parent
10 tips for daily life.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.